We prove a result of Chern–Weil type for canonically metrized line bundles on one-parameter families of smooth complex curves. Our result generalizes a result due to J. I. Burgos Gil, J. Kramer, and U. Kühn that deals with a line bundle of Jacobi forms on the universal elliptic curve over the modular curve with full level structure, equipped with the Petersson metric. Our main tool, as in the work by Burgos Gil, Kramer, and Kühn, is the notion of a b-divisor.
"Chern–Weil Theory for Line Bundles with the Family Arakelov Metric." Michigan Math. J. 69 (1) 3 - 40, March 2020. https://doi.org/10.1307/mmj/1564711314